MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281414
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2008, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2021, the physician reported this patient has a type ii endoleak (source unknown) with aneurysm enlargement (amount unknown).Patient is scheduled for an angio on (b)(6)2021.On (b)(6) 2021, the patient underwent reintervention to treat the type ii endoleak which appeared to originate from the left internal iliac artery (liia).Two distal branches were coiled using penumbra ruby coil® s via the liia.The patient tolerated the procedure and the endoleak was resolved.Aneurysm enlargement was confirmed however the amount of enlargement remained unknown.
 
Additional Manufacturer Narrative
Patient medical history includes but is not limited to: gerd, hypertension.Patient medications include but are not limited to: ranitidine, tamsalosin, trymesilam, carbamazepine atenolol, amalodapine, aspirin, citalopram, finastride, perstatin, metroperol, niacin the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak.
 
Additional Manufacturer Narrative
Images were provided to gore for evaluation and showed the following: one time-point available for evaluation: post-implantation cta dated (b)(6) 2021.Comparison series (non-contrast, arterial contrast and delayed contrast) of axial imaging appears to show: there appears to be a metallic-like density outside the left/anterior aorta.Possible embolization of the ima.There appears to be contrast pooling in the right posterior sac, on the arterial contrast series.Possible lumbar involvement but cannot confirm without visualized communication.There appears to be another pooling of contrast outside the implanted devices in the left side of the aneurysm sac on the arterial contrast series, distal to the first pooling.There appears to be two different pooling¿s of contrast in the aneurysm sac.Cannot confirm endoleak origin(s) with available imaging.
 
Additional Manufacturer Narrative
H6: component code 4755 added.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12761638
Report Number2017233-2021-02518
Device Sequence Number11556041
Product Code MIH
UDI-Device Identifier00733132610303
UDI-Public00733132610303
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2009
Device Model NumberPXT281414
Device Catalogue NumberPXT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer10/12/2021
03/28/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/20/2021
03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age86 YR
Patient SexMale
Patient Weight97 KG